# SDR CA000802012

- Difficulty date: July 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47259701
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, FLT APU FIRE WARNING MESSAGE APPEARED ON ED NR 1. QRH FOLLOWED, MESSAGE REMAINED FOLLOWED BY A RT EXAUST PIPE OVERHEATED WARNING MESSAGE. THEN LT ENGINE FIRE WARNING MESSAGE APPEARED ON EDI. QRH FOLLOWED, LEFT ENGINE SHUTDOWN AND AIRCRAFT DIVERTED TO TYS AND A SINGLE ENGINE LANDING. AIRCRAFT WAS EVACUATED.THE FIRE DETECTOR P/N 472597-01 WAS REPLACED.
